PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Extension operators on balls and on spaces of finite sets

Volume 227 / 2015

Antonio Avilés, Witold Marciszewski Studia Mathematica 227 (2015), 165-182 MSC: Primary 46B26, 46E15, 54C35, 54H05. DOI: 10.4064/sm227-2-6


We study extension operators between spaces of continuous functions on the spaces $\sigma _n(2^X)$ of subsets of $X$ of cardinality at most $n$. As an application, we show that if $B_H$ is the unit ball of a nonseparable Hilbert space $H$ equipped with the weak topology, then, for any $0<\lambda <\mu $, there is no extension operator $T: C(\lambda B_H)\to C(\mu B_H)$.


  • Antonio AvilésDepartamento de Matemáticas
    Universidad de Murcia
    30100 Murcia, Spain
  • Witold MarciszewskiInstitute of Mathematics
    University of Warsaw
    Banacha 2
    02-097 Warszawa, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image